I take aspirin instead of Clopidogrel and have been experiencing arthritic type symptoms, particularly in my right hand, I can make it click and crack almost at every fist clench.
Apparently low dose aspirin can increase Uric Acid retention, the precursor to gout, which in turn is a precursor to increased cerebral ischaemia…i.e. stroke…
Does anyone else have any experience of increased UA (uric acid) particularly in relation to aspirin antiplatelet therapy ??
Regards Al. X
December 2, 2022, 8:07am
@Pontwander sorry I cannot be of any use as I’m taking clopidogrel. I’m sure someone might help.
Though talking of arthritic symptoms… … my small finger on both hands I cannot bend very far and are painful. They also look like my join has a bubble on the bone.
My right knee clicks when I walk upstairs and I cannot bend it far. It could be through my other problems but I’m just putting it out there!
Have you been tested to be checked for this? Bloods or urine?
They would have boiled us both down for glue in the olden days hahahaha…
Maybe have a read about Uric Acid, I think it’s the precursor to a lot of arthritic problems and something that can be eased and certainly seems worthwhile doing…
or maybe don’t have a read, and buy chocolate and wine instead and watch trashy movies, tipsy on a sugar rush…I know which one I’d rather do…
December 2, 2022, 9:08am
@Pontwander i just had a read and it’s got me thinking and wondering!
I don’t drink wine any more (just champagne)
not. I do like chocolate’s especially the ones in the quality street box. It’s a bad time of year for chocoaholic people.
It’s interesting you have pointed this out to us.
I take aspirin low dose, but have the gastro resistant ones, and I don’t have any problems with it. We are all different, but I am fine on mine.
Good luck with it all.
December 2, 2022, 11:58am
@Pontwander do you take blood pressure tablets? In particular a water tablet? I only say as my hubby got gout from his BP meds & once they were changed he was ok.
Im currently taking high dose aspirin in addition to clopidogrel but only been taking a few days & its not causing any problems yet.